RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2015, Volume 27, Issue 4, Pages 28–49 (Mi aa1449)  

Research Papers

On tangent cones to Schubert varieties in type $D_n$

M. V. Ignatyev, A. A. Shevchenko

Samara State University, Samara, Russia

Full text: PDF file (332 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2016, 27:4, 609–623

Bibliographic databases:

Received: 02.02.2015

Citation: M. V. Ignatyev, A. A. Shevchenko, “On tangent cones to Schubert varieties in type $D_n$”, Algebra i Analiz, 27:4 (2015), 28–49; St. Petersburg Math. J., 27:4 (2016), 609–623

Citation in format AMSBIB
\Bibitem{IgnShe15}
\by M.~V.~Ignatyev, A.~A.~Shevchenko
\paper On tangent cones to Schubert varieties in type~$D_n$
\jour Algebra i Analiz
\yr 2015
\vol 27
\issue 4
\pages 28--49
\mathnet{http://mi.mathnet.ru/aa1449}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3580190}
\elib{http://elibrary.ru/item.asp?id=24849906}
\transl
\jour St. Petersburg Math. J.
\yr 2016
\vol 27
\issue 4
\pages 609--623
\crossref{https://doi.org/10.1090/spmj/1408}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000383057300003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84978393894}


Linking options:
  • http://mi.mathnet.ru/eng/aa1449
  • http://mi.mathnet.ru/eng/aa/v27/i4/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:187
    Full text:22
    References:25
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019